No, I have never had pain there. The only pain I ever get from the AIH is upper shoulder pain like arthritis which is caused by the aih I believe. But I never suffer from caffeine nor my meds, I don't touch alcohol though because it would be very bad for me.
Thank you very kindly for your help. I put in a call over a week ago to my hepatologist & am still waiting for a call back, I do understand he is a very busy man as head of the transplant department, but I thank you for your assistance.
The class of non-sedating antihistamines, H 1 Histamine Antagonists, is what is ordinarily prescribed for seasonal allergic problems, including allergic rhinitis. These drugs are not liver toxic but their metabolism may be slowed in persons with liver disease, as evidenced by abnormal liver function tests. It is thus recommended that they be administered with caution, in lower doses, to persons with any form of hepatitis.
Given this recommendation, it would be wise for you to consult with either your primary care doctor or with a GI specialist, assuming you have been by one, for your hepatitis. It should be possible to find a dose of one of these drugs that will give you relief from your allergic symptoms.
I get pain in my upper right quadrant after taking any type of drug: caffeine, alcohol, and most scripts. Did Singulair give you liver pain?